# SDR DALA1163700928

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT TO N/R T0226803. NEW BEAM, INTERCOSTALS STRAPS AND FLOOR SUPPORTS WERE INSTALLED IAW DC9/MD80 SRM 51-30-2 AND51-30-5 AND DOUGLAS DWG 5976038 REV A.
